See Alike in...

Alike App

Browser

Unknown89

426d

So I have silent reflux and I have noticed the past three days it have been flaring up, stomach feels bleh, dry cough and it won’t go away even with taking my PPI and tums. I just started a PPI a week ago. Not to sure if it just needs time to still kick in.

Top reply
    • Sunny_salt

      418d

      Mylanta extra strength works for me

    • Sunny_salt

      418d

      Mylanta extra strength works for me

    • pointypartyhat

      421d

      Maybe if you don't have severe GERD.

    • breezygirl

      423d

      Mine has flared up the past few days cause I run out of my Omeprazole and won't have any til Wednesday!!! Soooo uncomfortable.i sipped on a protein shake last night and that helped me get some relief.

      • ColorMeHappy

        421d

        @breezygirl TUMS! They work wonders!

    • Unknown89

      426d

      Do any of you suffer from silent reflux? If so what do you do for the flare ups?

      • ColorMeHappy

        421d

        @Unknown89 TUMS work!

        • Unknown89

          421d

          @ColorMeHappy I have tired to take them and for some reason they do no lt work for me:(

    • Johnj

      426d

      Sometimes you get reflux from not having enough acid , but yea give it some time to work, watch your diet, no soda , caffeine, etc etc , go for walks .. drink plenty of water

      • Unknown89

        426d

        @Johnj can it flare up more if you don’t eat for long periods of time or not enough as well?

        • Johnj

          422d

          @Unknown89 yes it can .. should have a Gi check 1st then process of elimination on food and stress management is important

        • Sunny_salt

          426d

          @Unknown89 I think so. The acid doesn't have anything to break down when the stomach is empty. I have had reflux from not eating soon enough.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

It may take some time for the PPI to show its full effect. However, if your symptoms persist or worsen, it's important to consult with your healthcare provider for further evaluation and guidance.

Sources

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion